# SDR FDEA201211164049

- Difficulty date: November 16, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SURFACE LOWER SKIN BETWEEN XIFH 269 AND XIFH 293 MISREPAIRED.  REPAIRED IAW SRM 57-00-01   FIGURE 201 REPAIR 2 REVISION 51 AND E.A. 1-5750-163534 STEP 7 PART 1.
